# SDR ABXA9800716

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576947622
- Condition: Cracked
- Location: Ws 766.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 766.250, THE INTERNAL DOUBLER ANGLE FORWARD OF ACCESS HOLE HAS A 5 CRACK.  REPAIRED IAW DC8 SRM 51-1-8 AND 51-1-20D.
